# SDR UIEA2025051900639

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 56,367 hours, 9,310 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE WARNING MSG AT 39,100". C/W IAI AND CHECKLIST( CMC REVIEWED, NIL RELATED FAULT MSG. REF IFIM 31-98-00-810-801 CORRECTIVE ACTION C/W CPCS CENTER A & B CMC TEST OK. REF AMM 21-31-03 )
